Tolaz 300 is an anti psychotic olanzapine and is used in psychosis like schizophrenia or in cases of depression where augmentation of the anti depressant is required. The first line of treatment in depression is giving an anti depressant.
You cannot take the tablets on your own over the counter as they are schedule h drugs and need proper evaluation from a psychiatrist, before being prescribed. They also produce side effects like metabolic changes which need to be monitored. They can be given initially and changed later to better medicines for maintenance. All these will be done by a psychiatrist, so kindly consult one. Good luck.
MS - Counselling & Psychotherapy, Master of Arts In Clinical Psychology, Bachelor of Arts - Psychology & English Literature
Hi lybrate-user! there is no such injection to erase the same. As days goes by the body gets cleansed naturally through natural ways within a week or so. You can take as much as fruits, vegetables and water to detoxify the body. There must be a valid reason for having injected topaz before. Now if you still have doubt regarding the same you can consult with the psychiatrist in person at your locality itself. With regards,
hi, I can understand your feelings. I think here your mother's age to be blamed for her depression. In India most of the senior citizens just leave the hope for living because of their weak physical health and thus make themselves mentally and physically weak too. Try to make her happy by providing the atmosphere which she likes.
You may invite someone whom she likes to talk to. Provide her with the food which she likes. Don't restrict her to eat . let her move on her own just keep an eye so that she doesn't fall. Put some nice music which she enjoys. Take her to the places like temple or satsang where she used to go when she was well. Tell other family members also to talk to her nicely. Take photographs with her. In short do all the activities which include laughter and happiness.
Best wishes for you.
Dear lybrate-user, you are currently taking two antipsychotics, an antidepressant, a mood stabilizer and a long acting antipsychotic. In long term these tablets are going to harm your metabolic system and you will develop weight gain and higher chances of getting coronary artery disease. My request is you better consult with your psychaitrist and please consider going for cognitive behaviour theraphy.
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
I am sorry to hear about your concern but will be happy to assist you.
Regularly farting is normal, even healthy. Farting a lot isn't necessarily bad, but it could be a sign of a digestive issue or improper diet. One of the easiest adjustments for gas issues is making sure you're getting a good balance of protein and plants, like fruits, vegetables, and grains, in your daily diet.
Let's connect over a call so that we can discuss your concern in details and make a suitable treatment plan for you.
MPhil Clinical Psychology, MSc COUNSELLING AND PSYCHOTHERAPY
Its great that you tried seeking help by consulting a psychiatrist. However, it is equally important to seek psychotherapy (either online or in person) from a licensed clinical psychologist to battle anxiety. It's proven that psychotherapy along with medicines provide best results. All the best
We appreciate that you have been taking the medications, however, you do not mention the psychiatric condition for which the medications are being taken nor the reasons for why you would ask about taking overdoses of the medications if you are stable with regards to your emotional health with taking the medications? There may be some side effects of the medications that are undesirable and we, therefore, recommend that you take the medications as instructed if they are helping you. We also appreciate any questions you may have, that may be asked with a second opinion.
Look forward to hearing from you. If you need help with booking an appointment online with me on this website either text, audio, or video appointment for a confidential and private consultation you may do so by contacting the help desk of Lybrate.
BASM, MD, MS (Counseling & Psychotherapy), MSc - Psychology, Certificate in Clinical psychology of children and Young People, Certificate in Psychological First Aid, Certificate in Positive Psychology, Positive Psychiatry and Mental Health
The exact cause of bipolar disorder isn’t known, but a combination of genetics, environment and altered brain structure and chemistry may play a role.
Manic episodes may include symptoms such as high energy, reduced need for sleep and loss of touch with reality. Depressive episodes may include symptoms such as low energy, low motivation and loss of interest in daily activities. Mood episodes last days to months at a time and may also be associated with suicidal thoughts.
Treatment is usually lifelong and often involves a combination of medications and psychotherapy.